On the discrete Godbillon-Vey invariant and Dehn surgery on geodesic flows
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 3, p. 335-344
@article{AFST_1994_6_3_3_335_0,
     author = {Brunella, Marco},
     title = {On the discrete Godbillon-Vey invariant and Dehn surgery on geodesic flows},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 3},
     number = {3},
     year = {1994},
     pages = {335-344},
     zbl = {0829.58030},
     mrnumber = {1313353},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1994_6_3_3_335_0}
}
Brunella, Marco. On the discrete Godbillon-Vey invariant and Dehn surgery on geodesic flows. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 3, pp. 335-344. http://www.numdam.org/item/AFST_1994_6_3_3_335_0/

[BL] Bonatti (C.) and Langevin (R.) .- Un exemple de flot d'Anosov transitif transverse à un tore et non conjugué à une suspension, Preprint (1992). | MR 1304136 | Zbl 0826.58026

[Chr] Christy (J.) . - Intransitive Anosov flows, to appear on Memoirs AMS.

[Fri] Fried (D.) .- Transitive Anosov flows and pseudo-Anosov maps, Topology 22 (1983), pp. 299-303. | MR 710103 | Zbl 0516.58035

[Ghy] Ghys (E.) . - Sur l'invariance topologique de la classe de Godbillon-Vey, Ann. Inst. Fourier 37, n° 4, (1987), pp. 59-76. | Numdam | MR 927391 | Zbl 0633.58025

[GH] Ghys (E.) and Sergiescu (V.) .- Sur un groupe remarquable de difféomorphismes du cercle, Comm. Math. Helv. 62 (1987), pp. 185-239. | MR 896095 | Zbl 0647.58009

[Goo] Goodman (S.) .- Dehn surgery on Anosov flows, Geometric Dynamics, Springer Lecture Notes 1007 (1981), pp. 300-307. | MR 1691596 | Zbl 0532.58021

[Ha1] Hashiguchi (N.) . - On the Anosov diffeomorphisms corresponding to geodesic flows on negatively curved closed surfaces, J. Fac. Sci. Univ. Tokyo 37 (1990), pp. 485-494. | MR 1071432 | Zbl 0729.58040

[Ha2] Hashiguchi (N.) .- PL-representations of Anosov foliations, Ann. Inst. Fourier 42, n° 4 (1992), pp. 937-965. | Numdam | MR 1196100 | Zbl 0759.57018

[HM] Hashiguchi (N.) and Minakawa (H.) .- Continuous variation of the discrete Godbillon-Vey invariant, J. Fac. Sci. Univ. Tokyo 39 (1992), pp. 271-278. | MR 1179769 | Zbl 0786.57011